Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



On bivariate polynomial factorization over finite fields

Author: Igor E. Shparlinski
Journal: Math. Comp. 60 (1993), 787-791
MSC: Primary 12E20; Secondary 68Q40
MathSciNet review: 1176716
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This paper shows that a recently proposed approach of D. Q. Wan to bivariate factorization over finite fields, the univariate factoring algorithm of V. Shoup, and the new bound of this paper for the average number of irreducible divisors of polynomials of a given degree over a finite field can be used to design a bivariate factoring algorithm that is polynomial for "almost all" bivariate polynomials.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 12E20, 68Q40

Retrieve articles in all journals with MSC: 12E20, 68Q40

Additional Information

Article copyright: © Copyright 1993 American Mathematical Society

American Mathematical Society